# SDR UALA2011021600806

- Difficulty date: February 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 64,101 hours, 11,804 cycles
- Engine: Pwa PW4077
- System (JASC): 7500 · Engine Bleed Air System
- Part: Actuator
- Part number: 8136642
- Part serial: 97
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG SVA LEAKING FUEL.  COMPLETED INSTALLATION OF ACTUATOR AND DRY MOTOR. CREATED SMC015 TO RUN ENGINE TEST. INFO ON WU K5220F.
